Stochastic methods for solving minimax problems

Ermoliev Y & Gaivoronski AA (1983). Stochastic methods for solving minimax problems. Cybernetics and Systems Analysis 19 (4): 550-559. DOI:10.1007/BF01068344.

Full text not available from this repository.
Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Bibliographic Reference: Cybernetics and Systems Analysis; 19(4):550-559 [1983]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 01:52
Last Modified: 19 Feb 2016 16:03
URI: http://pure.iiasa.ac.at/2132

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313